# SDR MASA2020031400114

- Difficulty date: March 14, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 40,660 hours, 32,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH WING AFT EXT EMERG LIGHT INOP- PLACED ON MEL
